MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ UNIVERSAL ANGLED HANDPIECE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONOPET IQ UNIVERSAL ANGLED HANDPIECE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5500255000
Medical Device Problem Codes Accessory Incompatible (1004); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not available/returned for evaluation.
 
Event or Problem Description
The user facility reported that the device stopped working (displayed an error code) during a procedure.A surgical delay of at least two hours was reported.The procedure was completed successfully using manual instrumentation with no medical intervention reported.This report is being submitted due to the prolongation of the surgical procedure.

Brand Name
SONOPET IQ UNIVERSAL ANGLED HANDPIECE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18856133
Report Number3015967359-2024-00467
Device Sequence Number19667720
Product Code LFL
UDI-Device Identifier07613327298611
UDI-Public07613327298611
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5500255000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown